Alert archive / Massachusetts / Small Craft Advisories in 2009

Small Craft Advisory 63, NWS Boston/Norton, MA

May 22, 2009

NWS Boston/Norton, MA issued this small craft advisory at May 22, 2009, 10:46 AM EDT. It took effect at May 22, 2009, 11:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 22, 2009, 10:46 AM EDT (14:46 UTC)
In effect from
May 22, 2009, 11:00 AM EDT
Expired
May 22, 2009, 6:00 PM EDT
In force
7 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WHUS71 KBOX 221446
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1046 AM EDT FRI MAY 22 2009

ANZ231>234-255-222200-
/O.NEW.KBOX.SC.Y.0063.090522T1500Z-090522T2200Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
1046 AM EDT FRI MAY 22 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

THIS ADVISORY COVERS THE BAYS NEAR CAPE COD INCLUDING CAPE COD AND BUZZARDS
BAYS...AND ESPECIALLY THE CAPE COD CANAL REGION WHERE SOUTHWEST WINDS
WILL GUST BETWEEN 25 AND 30 KNOTS AT TIMES BETWEEN NOON AND 4 PM.
WAVE HEIGHTS MAY BRIEFLY INCREASE TO 4 OR 5 FEET...ESPECIALLY WHERE
THERE IS ANY OPPOSING OUTGOING TIDE TO THE INCREASING SOUTHWEST WIND.
THIS PART OF THE ADVISORY HAS HIGH CONFIDENCE.

ADDITIONALLY...A SMALL CRAFT ADVISORY WAS ISSUED FOR THE OPEN WATERS
SOUTH OF NANTUCKET TO SOUTH OF BLOCK ISLAND FOR POSSIBLE 5 FOOT SEAS
DURING THE AFTERNOON. THIS PORTION OF THE ADVISORY IS ISSUED WITH
MARGINAL CONFIDENCE. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


DRAG
1 follow-up statement
718 
WHUS71 KBOX 221944
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
344 PM EDT FRI MAY 22 2009

ANZ255-222045-
/O.CAN.KBOX.SC.Y.0063.000000T0000Z-090522T2200Z/
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
344 PM EDT FRI MAY 22 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELED THE SMALL
CRAFT ADVISORY. 

SEAS WILL REMAIN AT OR BELOW 4 FEET THROUGH TONIGHT IN THE WATERS
WELL SOUTH OF NANTUCKET TO WELL SOUTH OF BLOCK ISLAND.

$$

ANZ231>234-222200-
/O.CON.KBOX.SC.Y.0063.000000T0000Z-090522T2200Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
344 PM EDT FRI MAY 22 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

THIS ADVISORY COVERS THE BAYS NEAR CAPE COD INCLUDING CAPE COD
AND BUZZARDS BAYS...AND ESPECIALLY THE CAPE COD CANAL REGION WHERE
SOUTHWEST WINDS WILL GUST TO NEAR 25 KNOTS AT TIMES THROUGH 5 OR 6 PM
BEFORE DIMINISHING. WAVE HEIGHTS MAY BRIEFLY INCREASE TO 4 FEET...ESPECIALLY
WHERE THERE IS ANY OPPOSING OUTGOING TIDE TO THE GUSTY SOUTHWEST WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


DRAG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at May 22, 9:06 AM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 22, 9:06 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
906 AM EDT FRI MAY 22 2009

.SYNOPSIS...
HIGH PRES SOUTH OF NEW ENGLAND WILL PROVIDE ANOTHER HOT DAY. A COLD
FRONT WILL WEAKEN AS IT CROSSES OUR REGION THIS EVENING...STALLING
JUST TO OUR SOUTH TONIGHT. THIS FRONT SHOULD SHIFT NORTH SAT NIGHT
AND THEN SWING SOUTH AS A COLD FRONT SUNDAY. HIGH PRESSURE SHOULD
NUDGE SOUTH FROM CANADA LATE SUNDAY AND MON. ANOTHER FRONTAL SYSTEM
WILL MOVE THROUGH TOWARD THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
9AM UPDATE: SOUNDINGS ALB 90 OKX 93 AND CHH 95 FULL SS W FLOW. ECMWF
IS IN MY OPINION THE ONLY MODEL FCSTG ACCURATELY AT 850MB FOR 00Z THIS
EVENING WITH +16C BDL ORH BOS SOUTHWARD. YDYS MAX UPSTREAM FM MICHIGAN
TO SE CANADA WOULD OFFER LOWER 90S HERE TODAY /ADD 5F TO WLY FLOW
DOWNSLOPE/. FOR SOME REASON A NUMBER OF MODELS ARE COOLING 850MB TOO
FAST. IN ANY CASE... WE ARE STAYING WITH OUR 4AM FCST. THE RGEM OFFERS
2-3F HOTTER /NEAR RECORD/ AND THAT IS POSSIBLE...ESP CONSIDERING THE
SOUNDING INFO THAT OPENS THIS PGH. WILL UPDATE THIS LATER THIS
MORNING.

ALSO MAY HAVE 6TO LOWER SFC TDS BY 5F THIS AFTN PER THE TYPICAL WLY
FLOW MIXING OF DRIEST DEWPOINTS IN THE LAYER BTWN 16Z-21Z. THAT LEADS
TO LOWER RHS.

WE HAVE RERUN GUST TOOL AND THAT DOES NOT YET OFFER SCA BUT AM
CONCERNED THAT WE ARE ALREADY RUNNING HIGHER THAN GUIDANCE AND
SUSPECT WE WILL HAVE TO ADD GUSTS 25KTS IN PARTS OF E MASS COASTAL
PLAIN.

THAT COULD ALSO LEAD TO A RFW AT 11AM. AGAIN MORE LATER...

FM MID SHIFT BELOW...

RIDGING AT THE SFC AND ALOFT WILL GRADUALLY
BREAK DOWN TODAY AS A SHORT WAVE APPROACHES FROM THE NORTHWEST. THIS
WILL AID IN THE SOUTHWARD PUSH OF A COLD FRONT TODAY. AS OF
11Z...THIS FRONT IS JUST SOUTH OF THE NY/QUEBEC BORDER...AND SHOULD
MOVE INTO SOUTHERN NEW HAMPSHIRE BY LATE AFTERNOON. THE AIRMASS AHEAD
OF THIS FRONT WILL WARM UP SUBSTANTIALLY AGAIN TODAY...RESULTING IN
MAXES AROUND 90 IN A LOT OF PLACES. DOES NOT LOOK TO BE MUCH IN THE
WAY OF CLOUD COVER...BUT CLOUDS WILL GRADUALLY INCREASE FROM NORTH TO
SOUTH LATE.

DO NOT THINK PRECIPITATION CHANCES LOOK VERY GOOD DURING THE DAYLIGHT
HOURS TODAY. A FEW MODIFIED MODEL FORECAST SOUNDINGS INDICATE THAT
HOT SFC TEMPS LATE IN THE DAY ATTEMPT TO REMOVE MOST OF THE CINH IN
PLACE. HOWEVER...MODELED BOUNDARY LAYER DEW POINTS ARE LIKELY OVERDONE.
THEREFORE...WE SHOULD REMAIN CAPPED TODAY. WENT WITH A DRY FORECAST.
LESS BREEZY TODAY THAT IT WAS YESTERDAY.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH SATURDAY NIGHT/...
FRONT PASSES TO THE SOUTH DURING THE EVENING HOURS WITH WINDS
SHIFTING NW THEN NE. DEVELOPING FLOW OFF THE WATER MAY DROP TEMPS
RATHER ABRUPTLY IN BOSTON AND SURROUNDING EASTERN MASS COASTLINE
DURING THE EVENING.

DON/T THINK THERE/S MUCH OF A CHANCE OF RAIN OVERNIGHT...BUT WEAK WAA
UP AND OVER THE SFC BOUNDARY TO OUR SOUTH MAY ALLOW FOR A FEW SPOTTY
SHOWERS AFTER MIDNIGHT.

FRONTAL BOUNDARY GRADUALLY LIFTS BACK NORTHWARD ON SATURDAY. THIS MAY
TRIGGER A FEW SHOWERS AND PERHAPS A TSTM...BUT THE BEST FORCING AND
INSTABILITY LOOKS TO REMAIN WELL TO THE WEST AND NORTHWEST. HAVE CUT
BACK ON POPS A BIT FOR SATURDAY...WITH HIGHEST POPS ACROSS THE FAR
NORTHWEST AND LOWEST ACROSS THE SOUTHEAST HALF OF THE CWA.
HOWEVER...MUCH OF THE DAY MAY END UP BEING DRY OVERALL. MAY ALSO BE
DEALING WITH SOME STRATUS/FOG ON THE IMMEDIATE SOUTH
COAST/CAPE/ISLANDS.

MAX TEMPS ARE TRICKY B/C THEY WILL HINGE ON THE PROGRESSION OF THE
SFC WARM FRONT AS WELL AS CLOUD COVER. TOOK A BLEND OF THE MAVMOS AND
THE WARMER RGEM. POSSIBLE PROLONGED EASTERLY/SOUTHEASTERLY FLOW ON
THE EAST COAST OF MASS SHOULD KEEP TEMPS CHILLIER THERE. THINK THERE
SHOULD BE SOME SUN FROM TIME TO TIME TO PROVIDE SOME SOLAR HEATING.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
22/00Z MODEL SUITE IS IN DECENT OVERALL AGREEMENT THROUGH THIS
PORTION OF THE FORECAST. NAM IS A BIT OF AN OUTLIER SOLUTION KEEPING
MORE PRECIPITATION NORTH OF A FRONTAL BOUNDARY SUNDAY INTO SUNDAY
NIGHT. THINK THIS IS OVERDONE WITH SUCH A STRONG HIGH PRESSURE
EXPECTED TO BE ACROSS SOUTHEAST CANADA. SINCE THE 00Z GFS AS CLOSE TO
THE CONSENSUS SOLUTION...AND IN LINE WITH PREVIOUS HPC GUIDANCE...USED
IT TO TWEAK PREVIOUS FORECAST.

A COLD SHOULD CROSS SOUTHERN NEW ENGLAND SATURDAY NIGHT INTO SUNDAY
MORNING. HIGH PRESSURE BUILDS IN FROM CANADA LATE SUNDAY WITH THE
CENTER PASSING TO OUR NORTH ON MONDAY. SO MEMORIAL DAY LOOKS DRY.

A SHORTWAVE MOVING OUT OF THE ROCKIES THIS WEEKEND WILL MOVE EAST
EARLY WEEK...GENERATING A SURFACE LOW PRESSURE THAT MOVES TOWARD
THE GREAT LAKES TUESDAY. THE GFS AND ECMWF THEN MOVE THIS LOW ACROSS
NORTHERN NEW ENGLAND WEDNESDAY NIGHT WITH A TRAILING COLD FRONT LATE
WEDNESDAY NIGHT OR THURSDAY. THIS TIMING WOULD BRING WARM ADVECTION
CLOUDS TO NEW ENGLAND MONDAY NIGHT...WITH WARM FRONTAL PRECIP ON
TUESDAY INTO POSSIBLY WEDNESDAY MORNING. THEN WARM SECTOR AND COLD
FRONTAL PRECIP WEDNESDAY NIGHT INTO THURSDAY MORNING. WE WILL GO WITH
CHANCE POPS BEGINNING TUESDAY AND LINGERING THROUGH WEDNESDAY NIGHT.
THIS FRONT IS EXPECTED TO BE MOVING SOUTH OF NEW ENGLAND THURSDAY
MORNING...SO STARTED TO DRY THINGS OUT DURING THE DAY FROM NORTH TO
SOUTH.

TEMPERATURES WERE A BLEND OF THE LATEST GFS MOS AND PREVIOUS
FORECAST.

&&

.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
TODAY...VFR WITH SWLY FLOW. NOT AS GUSTY AS YESTERDAY...STILL PLAN ON
W-SW GUSTS 18-25KTS OVER SNE 16Z-21Z. PLS NOTE WE ARE WATCHING THE
FOG BANK SW OF KACK AND THAT MAY MEAN IFR CONDS SPREADING ONTO KACK
MIDDAY?

TONIGHT...COLD FRONT MOVES SOUTHWARD ACROSS SOUTHERN NEW ENGLAND
DURING THE EVENING. WINDS SHIFT NORTH THEN NORTHEAST WITH FROPA BUT
FRONT LIKELY COMES THROUGH DRY. CHANCE SHOWER OVERNIGHT...BUT VFR
CONDITIONS EXPECTED. PERHAPS SOME FOG AT ACK.

SATURDAY...FRONTAL BOUNDARY MOVES BACK NORTH AS A WARM FRONT. PERIODS
OF VFR CONDITIONS POSSIBLE...WITH PERHAPS SOME LOWER STRATUS/FOG
DEVELOPING CAPE AND ISLANDS.

OUTLOOK /SUNDAY THROUGH TUESDAY/...

SUNDAY...VFR. LOCAL SEA BREEZES ALONG THE EAST COAST OF MA.

MONDAY...VFR.

TUESDAY...CONDITIONS LOWERING TO MVFR/IFR IN CLOUDS/SHOWERS.
INCREASING EAST WINDS.

&&

.MARINE...
HIGH PRESSURE CENTERED WELL TO THE SOUTH OF NEW ENGLAND WILL CONTINUE
TO ALLOW FOR A SOUTHWESTERLY FETCH THROUGH TODAY. MAY SEE A PERIOD
OF MARGINAL SCA GUSTS NEARSHORE...ESPECIALLY NEAR THE SOUTHEAST COAST
OF MASS...BUT THE THINKING IS THAT WINDS WILL STAY BELOW MUCH OF THE
TIME. HAVE THEREFORE NOT OPTED TO ISSUE A SCA AT THIS TIME.
OTHERWISE...FOR THE BULK OF THE TODAY...TONIGHT...SATURDAY
PERIOD...EXPECT CONDITIONS TO REMAIN BELOW SCA THRESHOLDS ON ALL
AREA WATERS. WNA AND SWAN GUIDANCE HAS BEEN PERSISTENTLY OUTLOOKING
TOO HIGH ON THE FETCH/WIND DRIVEN SEAS. WE WILL CONT TO UNDERCUT
UNTIL GUIDANCE CATCHES DOWN TO REALITY.

OUTLOOK /SATURDAY NIGHT  THROUGH TUESDAY/...
SATURDAY NIGHT THROUGH MONDAY...LIGHT WINDS AND SEAS.

TUESDAY...SMALL CRAFT CONDITIONS FORECAST ACROSS THE OUTER SOUTH
COASTAL WATERS WITH INCREASING EAST WINDS AND SEAS BUILDING TO 5 FEET
OR HIGHER.

&&

.FIRE WEATHER...
MARGINAL RED FLAG CONDITIONS POSSIBLE TODAY...ESPECIALLY NORTHEAST
CT...NORTHERN RI...AND INTERIOR SE/E MASS. HOWEVER...DEW POINTS WILL
BE HIGHER THAN Y/DAYS READINGS...AND GUSTS WILL BE LOWER. WITH PRETTY
MUCH FULL GREEN-UP IN PLACE...HAVE OPTED TO NOT ISSUE A MARGINAL RED
FLAG WARNING FOR TODAY.

&&

.CLIMATE...
RECORD HIGHS TODAY 5/22 /LIKELY OUT OF REACH/

BOS 93 1959
PVD 94 1992*
BDL 95 1992
ORH 90 1992*

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...BELK/EKSTER/DRAG 905
NEAR TERM...DRAG/EKSTER 905
SHORT TERM...DRAG/EKSTER 905
LONG TERM...BELK
AVIATION...DRAG/BELK/EKSTER 905
MARINE...DRAG/BELK/EKSTER 905
FIRE WEATHER...
CLIMATE...
Hazardous weather outlook, May 22, 4:35 AM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
435 AM EDT FRI MAY 22 2009

CTZ002>004-MAZ002>004-006>012-015-017-020-022>024-NHZ011-012-015-
230845-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN ESSEX MA-
EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
SUFFOLK MA-NORTHERN BRISTOL MA-SOUTHERN BRISTOL MA-BARNSTABLE MA-
DUKES MA-NANTUCKET MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
435 AM EDT FRI MAY 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...SOUTHERN
NEW HAMPSHIRE...AS WELL AS ALL OF MASSACHUSETTS EXCEPT FOR
BERKSHIRE...MIDDLESEX...NORFOLK AND PLYMOUTH COUNTIES.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ005-013-014-016-018-019-021-026-230845-
CENTRAL MIDDLESEX MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
EASTERN NORFOLK MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-
435 AM EDT FRI MAY 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLESEX...NORFOLK AND
PLYMOUTH COUNTIES IN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

AN AIR QUALITY ALERT IS IN EFFECT FROM 10 AM THIS MORNING UNTIL 9 PM
EDT THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RIZ001>008-230845-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
435 AM EDT FRI MAY 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

AN AIR QUALITY ALERT IS IN EFFECT FROM 10 AM THIS MORNING UNTIL 10 PM
EDT THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-230845-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
435 AM EDT FRI MAY 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Massachusetts, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.